Communications in Mathematical Analysis

Decompositions of the Blaschke-Potapov Factors of the Truncated Hausdorff Matrix Moment Problem: The Case of an Odd Number of Moments

Abdon E. Choque Rivero

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

In "Multiplicative Structure of the Resolvent Matrix for the Truncated Matricial Hausdorff Moment Problem", Operator Theory: Advances and Applications, (2012) by the author, a multiplicative decomposition of resolvent matrix $U^{(2n)}$ for the truncated Hausdorff matrix moment (THMM) problem via Blaschke–Potapov factors $b^{(2 j)}$ was obtained. In this work we show that every such Blaschke-Potapov factor can be represented as a product of block tridiagonal matrices containing Stieltjes matrix parameters (SMP) depending on a or b. This SMP are in turn a generalization of the Yu. Dyukarev’s Stieltjes parameters introduced in “Indeterminacy criteria for the Stieltjes matrix moment problem”, Mathematical Notes (2004).

Article information

Source
Commun. Math. Anal., Volume 17, Number 2 (2014), 66-81.

Dates
First available in Project Euclid: 18 December 2014

Permanent link to this document
https://projecteuclid.org/euclid.cma/1418919756

Mathematical Reviews number (MathSciNet)
MR3292960

Zentralblatt MATH identifier
1320.42016

Subjects
Primary: 42C05: Orthogonal functions and polynomials, general theory [See also 33C45, 33C50, 33D45] 44A60: Moment problems 30E05: Moment problems, interpolation problems

Keywords
Blaschke-Potapov factors Hausdorff matrix moment problem Stieltjes parameters

Citation

Choque Rivero, Abdon E. Decompositions of the Blaschke-Potapov Factors of the Truncated Hausdorff Matrix Moment Problem: The Case of an Odd Number of Moments. Commun. Math. Anal. 17 (2014), no. 2, 66--81. https://projecteuclid.org/euclid.cma/1418919756


Export citation